# SDR 2018FA0000296

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: General aviation
- Engine: Lyc O360A1H6
- Engine time: 2,226 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Condition: Loose
- Location: Impulse Coupling
- Part time: 484 hours
- Component: Impulse Couplin, Champion
- Component part number: M3529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET ON THE IMPULSE COUPLING IS LOOSE.
